MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT TRL LT SZ3-4 10M; PROSTH, KNEE, PATELLOFEMO, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR ISRT TRL LT SZ3-4 10M; PROSTH, KNEE, PATELLOFEMO, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Model Number 74033642
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the trial broke.Any piece was left inside the patient.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation, the reported event could not be confirmed.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.This device is a reusable instrument that can be exposed to numerous surgeries; damage from repeated use can occur.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.

Brand Name
JRNY II CR ISRT TRL LT SZ3-4 10M
Common Device Name
PROSTH, KNEE, PATELLOFEMO, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9588768
Report Number1020279-2020-00277
Device Sequence Number17045065
Product Code JWH
UDI-Device Identifier00885556421918
UDI-Public00885556421918
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74033642
Device Catalogue Number74033642
Initial Date Received by Manufacturer 01/02/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1